On construction of partial reducts and irreducible partial decision rules

Mikhail Ju Moshkov, Marcin Piliszczuk, Beata Zielosko

Research output: Contribution to journalArticlepeer-review

18 Scopus citations

Abstract

In the paper for the most part of binary decision tables upper and lower bounds on the cardinality of partial reducts and length of irreducible partial decision rules are obtained. The number of partial reducts and the number of irreducible partial decision rules are evaluated. Complexity of algorithms for construction of all partial reducts and all irreducible partial decision rules is studied on the basis of obtained bounds.
Original languageEnglish (US)
Pages (from-to)357-374
Number of pages18
JournalFundamenta Informaticae
Volume75
Issue number1-4
StatePublished - Mar 14 2007
Externally publishedYes

Bibliographical note

Generated from Scopus record by KAUST IRTS on 2023-09-21

ASJC Scopus subject areas

  • Computational Theory and Mathematics
  • Algebra and Number Theory
  • Theoretical Computer Science
  • Information Systems

Fingerprint

Dive into the research topics of 'On construction of partial reducts and irreducible partial decision rules'. Together they form a unique fingerprint.

Cite this